How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Bob Your Own Question
Dr. Bob
Dr. Bob, Medical Doctor
Category: Medical
Satisfied Customers: 5429
Experience:  20 Years in Internal Medicine, Neurology and Sports Medicine
61817858
Type Your Medical Question Here...
Dr. Bob is online now

why is it that i have gained so much weigh using diprofos and

Customer Question

why is it that i have gained so much weigh using diprofos and my tummy is very hard and big clothes are not tight size is xlarge but i guess have to go buy more bigger size clothes
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. Bob replied 4 years ago.

Doctor-Bob :

Why are you on the diprofos? how long have you been on it?

JACUSTOMER-ynpwrml6- :

i am astamahtic and my doctor gave me

JACUSTOMER-ynpwrml6- :

i am much better then before but i am eatting a lot and have gained weight

JACUSTOMER-ynpwrml6- :

last time i went to him he gave me lasix and it helped a bit

Doctor-Bob :

are you on a steroid inhaler for your asthma?

JACUSTOMER-ynpwrml6- :

i use budecot and ventolin

JACUSTOMER-ynpwrml6- :

i am here in tanzania

JACUSTOMER-ynpwrml6- :

we have a lot of indian medicine

JACUSTOMER-ynpwrml6- :

why is it taking long

Doctor-Bob :

that is a steroid inhaler. are you also on a long-acting beta agonist such as Advair or Serevent?

Doctor-Bob :

the diprofos, if taken long enough, will increase your appetite, lead to weight gain and fluid retention. it is not a good long term medication and should only be used for short periods of time.

Doctor-Bob :

taking lasix to reduce this fluid is only a temporary fix...

Doctor-Bob :

how long have you been taking the diprofos? what is your current dose?

Doctor-Bob :

hello?